Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Suffering from bulimic symptoms. Eating in excess amounts. Any advice?

I have not been diagnosed yet, but I have been dealing with bulimic like behavior for about 6 months (I don t really binge as it is typically described, I just tend to eat a little more than one should). I have recently noticed that I have been going to the bathroom very infrequently. Can this be because of the purging?
Asked On : Mon, 25 Mar 2013
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Dec 2014
Welcome to Health Care Magic

The symptoms you have described as overeating followed by purging are of Bulimia Nervosa. Even you are eating a little than normal amount but purging after eating is one of feature of bulimia. Change in bowel habits may occur after prolonged purging.
I will advise you to please visit your psychiatrist for expert opinion. Medicines like SSRI as Fluoxetine, Escitalopram are very effective. Psychotherapy is also very useful. Visit psychiatrist other wise symptoms will increase in severity and will hamper normal functioning.

Dr. Seikhoo Bishnoi
Answered: Mon, 25 Mar 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor